MAUDE Adverse Event Report: Zoll Circulation, Inc. ICY® Intravascular Heat Exchange Catheter Kit EU Applause Custom Luer (Heparin); Intravascular core temperature regulation system catheter

Zoll Circulation, Inc. ICY® Intravascular Heat Exchange Catheter Kit EU Applause Custom Luer (Heparin); Intravascular core temperature regulation system catheter
Model Number IC-3893AE
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/09/2026
Type of Reportable Event Malfunction

Brand Name
ICY® Intravascular Heat Exchange Catheter Kit EU Applause Custom Luer (Heparin)
Common Device Name
Intravascular core temperature regulation system catheter
Manufacturer (Section D)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key50465570
Report Number3010617000-2026-00541
Device Sequence Number10156877
Product Code NCX
UDI-Device Identifier00849111075251
UDI-Public00849111075251
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-3893AE
Device Catalogue Number8700-0782-40
Device Lot Number213061
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient Weight198 LB